# SDR USAA070724

- Difficulty date: October 5, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 20,013 hours, 20,013 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FR 12-14 BL 10L HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SR 51-72-11; CORR TASK JA-220-53500; LEVEL 1.  DEFECT SIZE:  3 X 24 INCHES.
